# SDR ASAA0874024

- Difficulty date: November 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N647AS
- Make and model: Boeing 737790
- Aircraft serial: 33012
- Aircraft time: 21,167 hours, 9,110 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A29307
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R CRACKED SUPPORT BRACKET AT UPPER TRAILING FIXED PANEL RSS 261.
